# SDR ASOA201100431

- Difficulty date: March 5, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 17,307 hours, 15,980 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE OUTER HANDLE JAMMED.  REMOVED AND REPLACED SERVICE DOOR OUTER HANDLE IAW AMM 52-41-03, OPS CHECKED GOOD.
